Authors: Belardo, Francesco
Li Marzi, Enzo Maria
Simić, Slobodan 
Title: Some results on the index of unicyclic graphs
Journal: Linear Algebra and Its Applications
Volume: 416
Issue: 2-3
First page: 1048
Last page: 1059
Issue Date: 15-Jul-2006
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2006.01.008
Abstract: 
We identify in some classes of unicyclic graphs (of fixed order and girth) those graphs whose index, i.e. the largest eigenvalue, is maximal. Besides, some (lower and upper) bounds on the indices of the graphs being considered are provided.
Keywords: Graph eigenvalues | Graph index | Unicyclic graphs
Project: Elsevier
MIUR (cofin 2003 “Strutture geometriche, combinatorie e laoro applicazioni”)
Serbian Ministry of Science, Grant 1389

Show full item record

SCOPUSTM   
Citations

31
checked on Oct 6, 2022

Page view(s)

10
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.